On Abel-Gontscharoff-Gould's polynomials

Tianxiao He, Leetsch C. Hsu, Peter J.S. Shiue

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)166-184
Number of pages19
JournalApproximation Theory and Its Applications
Issue number2
StatePublished - 2003

ASJC Scopus Subject Areas

  • General Mathematics


  • Abel-gontscharoff interpolation series
  • Abel-gontscharoff polynomial
  • Annihilation coefficients
  • Gould's identity
  • Ring of formal power series

Cite this